# SDR YENA20091127164

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 10,416 hours, 6,260 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1211 BOS-BUF HAD A "SLAT FAIL" EICAS MESSAGE ON FINAL APPROACH TO BUF LANDED WITH SLATS 0 AND FLAPS 2.  MX TROUBLESHOOTING FOUND FAULT CODE 27811021ACE PERFORMED FIM TASK 27-81-00-810-802-A.  FOUND NO SLAT ACTUATOR TORQUE LIMITERS TRIPPED, FAULT CLEARED AND SLATS OPS CHECKS GOOD.  PERFORMED RETURN TO SERVICE CHECK, NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
